# SDR IPXA2016101209280

- Difficulty date: October 3, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 83,676 hours, 14,538 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING T/E VERTICAL TEE ANGLE IS CRACKED AT XW 371.549.  REMOVED AND REPLACED THE TEE ANGLE IAW SRM 51-33-01.
